# SDR SWAA2023052445004

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK #4 RBL 45.50 STA 867+12.<[01] REMOVED CORROSION 0.050' PER SRM 51-10-02. OUT OF LIMITS PER SRM 53-00-52-1A-1.FABRICATED AND LOCATED HOLES IN -2 ANGLES; -4 STRAPS; -5 STRAPS AND -3 STRAP PER SRM 53-00-52-2R-5 APPLIED PROTECTIVE COATING PER STEP J; USING THE ALTERNATIVE METHOD PER SOPM 20-43-03 TYPE 1;[04] VERIFIED RII3. MICHAEL STANLEY (TECHNICIAN); 14-MAY-2023 14:32 UTC  LOCATED EXISTING AND REPAIR HOLES IN NEW -1 SEAT TRACK. FABRICATED AND LOCATED HOLES IN -2 ANGLES; -4 STRAPS; -5 STRAPS AND -3 STRAP PER SRM 53-00-52-2R-5 APPLIED PROTECTIVE COATING PER STEP J; USING THE ALTERNATIVE METHOD PER SOPM 20-43-03 TYPE 1;[05] APPLIED ALUMINIZED EPOXY PRIMER 463-6-4 FINISH TO ALL FABRICATED PARTS PER 53-00-52-2R.;[06] 5. JOEL ORTIZ (TECHNICIAN); 14-MAY-2023 19:35 UTC APPLIED ALUMINIZED EPOXY PRIMER 463-6-4 FINISH TO ALL FABRICATED PARTS PER 53-00-52-2R. INSPECTED.;[07] PARTS DATA UPDATE ONLY;[08] OK TO INSTALL SEAT TRACK REPAIR;[09] INSTALLED SEAT TRACK REPAIR PER SRM 53-00-52-2R-5 AND EA 23-153-01569;[10] VERIFIED 9. MICHAEL STANLEY (TECHNICIAN); 16-MAY-2023 14:19 UTC INSTALLED SEAT TRACK REPAIR PER SRM 53-00-52-2R-5 AND EA 23-153-01569 RII;[11] PARTS UPDATE
